“Albanian Albanian Journal of Mathematics
Home About Editorial Board Archives Submissions Publishing Policy Profiles Statistics Special Issues Libra
Albanian J. Math.


About Editorial Board Submissions Author packages Consent to publish Publishing Policy Profiles

Archives

Volume 5, 2011

  1. Lounis, Tewfik Asymptotically optimal tests when parameters are estimated. Albanian J. Math. 5 (2011), no. 4, 193–214.
  2. Elezi, A.; Shaska, T. Quantum codes from superelliptic curves. Albanian J. Math. 5 (2011), no. 4, 175–191.
  3. Ungor, Burcu; Agayev, Nazim; Halicioglu, Sait; Harmanci, Abdullah On principally quasi-Baer modules. Albanian J. Math. 5 (2011), no. 3, 165–173.
  4. Eskandani, G. Z.; Rassias, J. M.; Zarghami, R. Generalized Hyers-Ulam stability of derivations in proper Lie CQ∗-algebras. Albanian J. Math. 5 (2011), no. 3, 151–164.
  5. Klisowski, Michał; Ustimenko, Vasyl On the implementation of public key algorithm based on graphs and their symmetries. Albanian J. Math. 5 (2011), no. 3, 139–149.
  6. Beshaj, Lubjana; Hoxha, Valmira; Shaska, Tony On superelliptic curves of level n and their quotients, I. Albanian J. Math. 5 (2011), no. 3, 115–137.
  7. Loncar, Ivan The fixed point property of the products and hyperspaces of arboroids. Albanian J. Math. 5 (2011), no. 2, 103–112.
  8. Talebi, Yahya; Talaee, Behnam On F-supplemented modules. Albanian J. Math. 5 (2011), no. 2, 95–102.
  9. Hussain, Sabir; Ahmad, Bashir On γ-semi-θ-closed sets and locally γ-s-regular spaces. Albanian J. Math. 5 (2011), no. 2, 87–94.
  10. Kumar, S.; Petwal, K. C. Techniques for the decomposition of Cartan's curvature tensor in complex Finsler manifolds. Albanian J. Math. 5 (2011), no. 2, 67–86.
  11. Kumar, S.; Petwal, K. C. Spectral decomposition of a 4th-order covariance Douglas tensor in ∗P-Finsler manifolds. Albanian J. Math. 5 (2011), no. 1, 53–65.
  12. Eghbali, N. Stability of cubic functional equation in non-Archimedean ℒ-fuzzy normed spaces. Albanian J. Math. 5 (2011), no. 1, 47–53.
  13. Hashorva, Enkelejd, A convolution identity for exchangeable risks. Albanian J. Math. 5 (2011), no. 1, 41–43.
  14. Shor, Caleb McKinley Genus calculations for towers of functions fields arising from equations of $C_{a,b}$ curves. Albanian J. Math. 5 (2011), no. 1, 31–40.
  15. Kaushik, S. K.; Sharma, S. K. On a generalization of atomic decompositions. Albanian J. Math. 5 (2011), no. 1, 21–29.
  16. Lončar, Ivan Fixed point property for the hyperspaces of non-metric chainable continua. Albanian J. Math. 5 (2011), no. 1, 11–20.
  17. Ballico, E. An upper bound for the X-ranks of points of ℙn in positive characteristic. Albanian J. Math. 5 (2011), no. 1, 3–10.

“Albanian
“Albanian